# SDR 99ZZZX3977

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Engine: Garrtt TFE73131C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 30770496
- Condition: Fractured
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE BROKEN OUT AT THE4 O'CLOCK POSITION 1.5 INCHES BY 1.0 INCH AREA.  CAUSED DAMAGE TO BACKFACE OF HP IMPELLER.  ALLIED SIGNAL HAS BEEN NOTIFIED.  PART WILL BE RETURNED TO ALLIED SIGNAL FOR ENGINEERING EVALUATION.
